# SDR ASOA20161112178A

- Difficulty date: November 12, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,756 hours, 25,147 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R53004851
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE CHECKS FOUND SEAT TRACK CORRODED BS 559+84 - 559+92 LBL 9. FABRICATED A NEW SEAT TRACK IAW REO 601R-53-00-485 REV B AND EC/TC REO 601R-53-00-485.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-000/-400-802.
